The Stacks project

Bibliography entry AT

author
Anel, Mathieu and Toën, Bertrand
title
Dénombrabilité des classes d'équivalences dérivées de variétés algébriques
year
2009
journal
J. Algebraic Geom.
volume
18
number
2
pages
257–277
url
https://doi.org/10.1090/S1056-3911-08-00487-6

@ARTICLE{AT,
    AUTHOR = {Anel, Mathieu and To\"{e}n, Bertrand},
    TITLE = "D\'{e}nombrabilit\'{e} des classes d'\'{e}quivalences d\'{e}riv\'{e}es de vari\'{e}t\'{e}s alg\'{e}briques",
    JOURNAL = "J. Algebraic Geom.",
    VOLUME = "18",
    YEAR = "2009",
    NUMBER = "2",
    PAGES = "257--277",
    ISSN = "1056-3911",
    URL = "https://doi.org/10.1090/S1056-3911-08-00487-6"
}

      

This item is referenced in 3 tags:

  • in Section 56.1: Introduction
  • in Section 56.21: Countability of derived equivalent varieties
  • in Theorem 56.21.2